My Library

University LibraryCatalogue

Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Cover Art

Title Implicit fractional differential and integral equations : existence and stability / Said Abbas [and three others].

Published Berlin, [Germany] ; Boston, [Massachusetts] : De Gruyter, 2018.


Location Call No. Status
Physical description 1 online resource (362 pages) : illustrations.
Series De Gruyter Series in Nonlinear Analysis and Applications, 0941-813X ; Volume 26
De Gruyter series in nonlinear analysis and applications ; Volume 26.
Bibliography Includes bibliographical references and index.
Notes Description based on online resource; title from PDF title page (EBC, viewed February 28, 2018).
Local Note Electronic reproduction. Ann Arbor, MI : ProQuest, 2018. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries.
Other author Abbas, Sa�id, author.
Subject Differential equations.
Existence theorems.
Electronic books.
ISBN 9783110553130
9783110553819 (e-book)
9783110553185 (EPUB)